Discussions that mention lisinopril

High & Low Blood Pressure board


I'm back asking about lisinopril because I know I need this medication, but I expected the side effects to get better as time has gone on. I did have a lot of diarrhea at first, but that seems to have cleared up---that is listed in all the literature for lisinopril.

But the nausea continues. And the strangest thing is that it occurs almost like clockwork around 2-3 in the afternoon----I start getting really nauseated--no vomiting or anything----and if I take some dramamine or
meclizine (otc antivert) that really helps.

I have been on it for about a month----I am on 10 mg and I tried going to 5 mg for a few days because of the side effects, but then my bp was not controlled enough.

So I am doing the 10 mg and also the atenolol which I have been on for 5 years---I switched from amlodipine to lisinopril for a number of reasons, so it is new to me.

Has anyone else had problems with nausea and did they go away?
Leeann,I am very biased against this Lisinopril as it almost failed my kidneys.
I have a hard time adjusting to side effects of these meds. For example, now I take Norvasc and I have these leopard spots on my hands and feet. My concern is that if I get spots externally, what in the word is going on internally?
My high blood pressure is completely from excess weight which I am diligently working on.
Hopefully I can get completley off of this stuff.
Bre